MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 86641
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
During a procedure involving a lspro ii ep recording system, all the lspro elements shut down.The issue was unable to be resolved and the procedure was cancelled.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at boston scientific's post market laboratory the clearsign amplifier visually had a large dent in the top cover of the device, and there was heavy staining on the sides of the outer cover.Functional testing revealed the machine presented with blown fuses and it would not power on.The fuses were replaced and the machine still would not power on.Further testing showed the power supply was at fault.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.

Brand Name
LABSYSTEM PRO
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
EP TECHNOLOGIES, INC.
150 baytech drive
san jose CA 95134
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key12657184
Report Number2134265-2021-13093
Device Sequence Number13754652
Product Code DQK
UDI-Device Identifier08714729935902
UDI-Public08714729935902
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86641
Device Catalogue Number86641
Device Lot Number0003035823
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2021
Supplement Date Received by Manufacturer12/22/2021
Initial Report FDA Received Date10/19/2021
Supplement Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown